# SDR AALA202002269018

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 22,730 hours, 8,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD EPSU BATTERY INOPERATIVE. REMOVED AND REPLACED FWD EPSU BATTERY SUPPLY UNIT IAW AMM 33-51-38 PB 0401.
